# SDR 20010227SG004

- Difficulty date: January 15, 2001
- Submitted: January 31, 2001
- Operation: General aviation
- Aircraft: HCBXK
- Make and model: Cessna TU206G
- Aircraft serial: U20604404
- Engine: Cont TSIO520M
- Engine time: 456 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467681A1
- Part serial: C240013BR
- Condition: Leaking
- Location: Engine
- Part time: 15 hours
- Component: Engine, TSIO520M
- Component part number: TSIO520M
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM PUMP DRAIN
